MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMUFORM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMUFORM; RING, ANNULOPLASTY
Model Number 7800RR32
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 01/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 1 year post implant of this 32mm mitral annuloplasty ring, it was reported that aortic regurgitation (ar) and mitral regurgitation (mr) were observed on a echocardiogram.A transcatheter aortic valve was implanted valve-in-valve.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received additional information which stated that no intervention was performed on the mitral ring.No additional adverse patient effects were reported.

Brand Name
SIMUFORM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19400025
Report Number2025587-2024-03111
Device Sequence Number8321950
Product Code KRH
UDI-Device Identifier00763000271503
UDI-Public00763000271503
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7800RR32
Device Catalogue Number7800RR32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date05/27/2024
Supplement Report FDA Received Date06/14/2024
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age66 YR
Patient SexMale
Patient Weight65 KG